MAUDE Adverse Event Report: ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; Introducer, catheter

ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; Introducer, catheter
Model Number 900310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477)
Date of Event 08/05/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that during a cardiac ablation procedure the patient passed away.It was noted that the patient experienced a sudden drop in blood pressure and a sudden decrease in oxygen saturation, while ablating in the right superior pulmonary vein.The patient subsequently experienced a cardiac arrest, necessitating cardiopulmonary resuscitation measures.Intracardiac echocardiogram showed a similar baseline effusion prior to ablation, and an echocardiogram performed by the anesthesia, revealed a large right ventricular clot.Activated clotting time was measured multiple times, with results of 190, 211, and 186.The patient received 15,000 units of heparin, followed by additional doses of anticoagulant, multiple rounds of epinephrine, bicarbonate, and anticholinergic medications.An impella device was inserted into the left ventricle.Despite resuscitation efforts for one hour, the patient could not be revived and expired on the table.The physician attributed the event to a large pulmonary embolism.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22931984
Report Number3012120746-2025-00027
Device Sequence Number10294601
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)260811(10)106645
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model Number900310
Device Catalogue Number900310
Device Lot Number106645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient SexMale